# SDR DL72W981225

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Loose
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 SPOILER ACTUATOR MOUNT LOWER INBD AND OUTBD BOLTS ARE LOOSE.  REPAIRED MOUNT HOLES IAW MM 57-42-0.
